RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khusnullin, Il'fat Khamzievich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:336
Abstract pages:2234
Full texts:470
References:260
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 17.03.1986
E-mail:
Keywords: Eigenvalue, Schrodinger operator
UDC: 517.928, 517.984
   
Main publications:
  1. Khusnullin I.Kh., “Vozmuschennaya kraevaya zadacha na sobstvennye znacheniya dlya operatora Shredingera na otrezke”, Zh. vychisl. matem. i matem. fiz., 50:4 (2010), 679–698

http://www.mathnet.ru/eng/person59286
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. R. Bikmetov, I. Kh. Khusnullin, “Perturbation of Hill operator by narrow potentials”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 7,  3–13  mathnet; Russian Math. (Iz. VUZ), 61:7 (2017), 1–10  isi  scopus
2. I. Kh. Khusnullin, “Perturbation of a waveguide by a narrow potential”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:2 (2017),  274–284  mathnet  elib
2015
3. A. R. Bikmetov, V. F. Vil'danova, I. Kh. Khusnullin, “On perturbation of a Schrödinger operator on axis by narrow potentials”, Ufimsk. Mat. Zh., 7:4 (2015),  25–33  mathnet  elib; Ufa Math. J., 7:4 (2015), 24–31  isi  scopus
2012
4. R. R. Gadyl'shin, I. Kh. Khusnullin, “Perturbation of a periodic operator by a narrow potential”, TMF, 173:1 (2012),  127–134  mathnet  mathscinet  elib; Theoret. and Math. Phys., 173:1 (2012), 1438–1444  isi  elib  scopus
2011
5. R. R. Gadyl'shin, I. Kh. Khusnullin, “Perturbation of the Shrödinger operator by a narrow potential”, Ufimsk. Mat. Zh., 3:3 (2011),  55–66  mathnet  zmath
2010
6. R. R. Gadyl'shin, I. Kh. Khusnullin, “Schrödinger operator on the axis with potentials depending on two parameters”, Algebra i Analiz, 22:6 (2010),  50–66  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:6 (2011), 883–894  isi  scopus
7. I. Kh. Khusnullin, “A perturbed boundary eigenvalue problem for the Schrödinger operator on an interval”, Zh. Vychisl. Mat. Mat. Fiz., 50:4 (2010),  679–698  mathnet  mathscinet; Comput. Math. Math. Phys., 50:4 (2010), 646–664  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020